Stochastic versions of the LaSalle theorem

Mao, X. (1999) Stochastic versions of the LaSalle theorem. Journal of Differential Equations, 153 (1). pp. 175-195. ISSN 0022-0396

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

The main aim of this paper is to establish stochastic versions of the well-known LaSalle stability theorem. From these stochastic versions follow many classical results on stochastic stability. This shows clearly the power of our new results.

ORCID iDs

Mao, X. ORCID logoORCID: https://orcid.org/0000-0002-6768-9864;